MathSciNet Relay Station
MathSciNet bibliographic data
MR112050 46.00 (28.00)
Edwards, R. E. The stability of weighted Lebesgue spaces. Trans. Amer. Math. Soc. 93 1959 369–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement